Duke Mathematical Journal

Correction to “L-norms of eigenfunctions for arithmetic hyperbolic 3-manifolds,” Duke Math. J. 77 (1995), 799–817

Shin-Ya Koyama

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 165, Number 2 (2016), 413-415.

Dates
Received: 4 February 2015
Revised: 24 November 2015
First available in Project Euclid: 3 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1454508609

Digital Object Identifier
doi:10.1215/00127094-3481590

Mathematical Reviews number (MathSciNet)
MR3457678

Zentralblatt MATH identifier
1383.11071

Citation

Koyama, Shin-Ya. Correction to “ $L^{\infty}$ -norms of eigenfunctions for arithmetic hyperbolic 3-manifolds,” Duke Math. J. 77 (1995), 799–817. Duke Math. J. 165 (2016), no. 2, 413--415. doi:10.1215/00127094-3481590. https://projecteuclid.org/euclid.dmj/1454508609


Export citation

References

  • [1] A. Erdély, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions, Vol. 2, McGraw-Hill, New York, 1953.
  • [2] V. Blomer, G. Harcos, and D. Milićević, Bounds for eigenforms on arithmetic hyperbolic 3-manifolds, Duke Math. J., published electronically 10 December 2015.
  • [3] P. Sarnak, Letter to C. Morawetz on bounds for eigenfunctions on symmetric spaces, preprint, 2004, http://publications.ias.edu/sarnak/paper/480.

See also